# SDR SIMA20190304003

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 34,103 hours, 29,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERS-EM-53MR-3597-RF II - RT SIDE - SCRATCHES AND DENTS BTW FR. 77 & 78, STR. 16R & 17R ? PERMANENT REPAIR. C/A-COMPLETED IAW ERS-EM-53MR-3597.
